The Time Lag For Consuming Amlodipine And Acne Medicine?
hello doc. I now take 5 mg amlodipine at night. For now I am consulting with a dermatologist as well and given medicine in because my face is spotty. What is the problem with taking amlodipone mixed with other drugs? thank you
Thank you for the question.
Need to be clarified beforehand, exactly what acne medicine do you take? Before you were prescribed the medicine, did you tell your doctor that you are also undergoing treatment for your hypertension?
Amlodipine is a calcium channel blocker class of drugs that can help lower blood pressure. This drug is often given by doctors to patients with hypertension, because of its ability to relax the walls of blood vessels and blood flow to the heart. This drug can also be used to relieve pain in people with coronary heart disease.
There are many drugs that can be given to people with acne, for example, types of antibiotics, supplements, anti-inflammatory, and so on. Some of these drugs may interact negatively with amlodipine, some may not.
In general, if you get this medicine from a doctor, and before you are prescribed, your doctor already knows that you are a hypertension sufferer who is undergoing amlodipine treatment, it may be safe for you to take anti-acne treatment. Conversely, if you don't get the medicine from the doctor, or if the doctor doesn't know that you are a hypertension sufferer who is undergoing treatment with amlodipine, then you should postpone taking the drug first. Consult directly to the doctor or dermatologist who prescribed it to make it clear its safety, and what is the correct way to consume it.
Hope this helps ...